An e∞ ring G-spectrum representing the equivariant algebraic K-theory of a bipermutative g-category

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)367-395
Number of pages29
JournalQuarterly Journal of Mathematics
Volume45
Issue number3
DOIs
Publication statusPublished - Sep 1994
Externally publishedYes

Fingerprint

Algebraic K-theory
Equivariant
Ring

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

An e∞ ring G-spectrum representing the equivariant algebraic K-theory of a bipermutative g-category. / Shimakawa, Kazuhisa.

In: Quarterly Journal of Mathematics, Vol. 45, No. 3, 09.1994, p. 367-395.

Research output: Contribution to journalArticle

@article{b0c6dd14ba4241bbb7e3ce02f6e64c96,
title = "An e∞ ring G-spectrum representing the equivariant algebraic K-theory of a bipermutative g-category",
author = "Kazuhisa Shimakawa",
year = "1994",
month = "9",
doi = "10.1093/qmath/45.3.367",
language = "English",
volume = "45",
pages = "367--395",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - An e∞ ring G-spectrum representing the equivariant algebraic K-theory of a bipermutative g-category

AU - Shimakawa, Kazuhisa

PY - 1994/9

Y1 - 1994/9

UR - http://www.scopus.com/inward/record.url?scp=77957183723&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957183723&partnerID=8YFLogxK

U2 - 10.1093/qmath/45.3.367

DO - 10.1093/qmath/45.3.367

M3 - Article

VL - 45

SP - 367

EP - 395

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -